By Topic

A canonical representation of high-dimensional continuous piecewise-linear functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xingye Li ; Dept. of Autom., Tsinghua Univ., Beijing, China ; Shuning Wang ; Wenjun Yin

A canonical representation of high-dimensional continuous piecewise-linear (PWL) functions has not been perfectly solved until now. In this brief, a constructive model of high-dimensional continuous PWL functions is proposed by using an iterative method and it is proved that the model can represent all high-dimensional continuous PWL functions

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:48 ,  Issue: 11 )